# SDR AALA20110601LGA01

- Difficulty date: May 31, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N434AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49452
- Aircraft time: 74,572 hours, 34,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL CONE CEILING EGRESS LIGHTS INOPERATIVE.  REPLACED EMERGENCY BATTERY PACK AFT RIGHT LAVATORY CEILING.  OPS CHECK NORMAL.
